Stop crushing your tablets
Do you crush your medication?
A lot of people crush their medication. In some cases this is no problem, and crushing is allowed, without having an impact on the efficacy of the medication. However, in a lot of cases it could be a serious problem. Did you ever hear about a slow- release tablet? This kind of tablet has a coating designed to release a small amount of active ingredient during multiple hours of the day (even up to 24 hours). Your body gets small amounts of the active ingredient every time. By crushing the tablet, this coating is destroyed, which means that the full amount of active ingredient is released at once in the stomach. This can lead to very serious health issues, as you are in fact giving yourself an overdosage. From study we even know that this has lead to deaths in the past.
Another important coating exists: the Enteric coating. This coating is resistant to the stomach acid, and is present for 2 important reasons: the first one is protection of the stomach wall. The active ingredient of this specific given medication can be irritating for the stomach wall. The enteric coating is added to protect the stomach wall against stomach ulcers. Because of this coating, the active ingredient is only released after it has past the stomach, so the stomach wall does not absorb the medication. The second reason for this coating is protection of the active ingredient against stomach acid. If the coating would not be present, the drugs would be in contact with the stomach acid. However; in these cases the stomach acid will inactivate the active ingrdient. in other words; the medication is no longer effective, and the medication will not work as intended.
Meanwhile lots of people have discovered Gloup, and they no longer have to crush their pills. Because Gloup covers your tablet completely it is much easier to swallow. As it slides down the throat so easily, people are no longer afraid that the pills will get stuck in their throats. So the medication will do exactly what they need to be doing!